Maximizing concave piecewise affine functions on the unitary group

Abstract : We show that a convex relaxation, introduced by Sridharan, McEneaney, Gu and James to approximate the value function of an optimal control problem arising from quantum gate synthesis, is exact. This relaxation applies to the maximization of a class of concave piecewise affine functions over the unitary group
Type de document :
Article dans une revue
Optimization Letters, Springer Verlag, 2016, 10 (4), pp.655-665. 〈10.1007/s11590-015-0951-y〉
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01248813
Contributeur : Stephane Gaubert <>
Soumis le : jeudi 31 décembre 2015 - 16:03:50
Dernière modification le : mercredi 14 novembre 2018 - 15:20:11
Document(s) archivé(s) le : mardi 5 avril 2016 - 13:48:30

Fichier

paperoptletters.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Stephane Gaubert, Zheng Qu, Srinivas Sridharan. Maximizing concave piecewise affine functions on the unitary group. Optimization Letters, Springer Verlag, 2016, 10 (4), pp.655-665. 〈10.1007/s11590-015-0951-y〉. 〈hal-01248813〉

Partager

Métriques

Consultations de la notice

334

Téléchargements de fichiers

188